# SDR NACA2018071800027

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE OF SHEAR TIE ANGLE ON BS787 S27R. CORRODED SHEAR TIE ANGLE ON STA 787 STR 27R REPLACED WITH MADE REPAIR PART MAT IDENTIFIED IAW SRM REV 116 SECTION 53-60-07 FIG MADE REPAIR PART FABRICATED IAW SAME SRM SECTION 51-30-01 FIG 7 AND INSTALLED WITH RIVETS IAW SECTION 51-40-02.
